Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 39, Number 2
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Free derivation modules and a criterion for regularity
Selmer Moen PDF
Proc. Amer. Math. Soc. 39 (1973), 221-227
A group of exponent $4$ with derived length at least $4$
S. Bachmuth, H. Y. Mochizuki and K. Weston PDF
Proc. Amer. Math. Soc. 39 (1973), 228-234
Every $n\times n$ matrix $Z$ with real spectrum satisfies $\Vert Z-Z^{\ast }\Vert \leq \Vert Z+Z^{\ast } \Vert (\log _{2}n+0.038)$
W. Kahan PDF
Proc. Amer. Math. Soc. 39 (1973), 235-241
Prime generalized alternative rings $I$ with nontrivial idempotent
Harry F. Smith PDF
Proc. Amer. Math. Soc. 39 (1973), 242-246
Regular $P.I.$-rings
E. P. Armendariz and Joe W. Fisher PDF
Proc. Amer. Math. Soc. 39 (1973), 247-251
Lattice sums of homogeneous functions
Robert S. Cahn PDF
Proc. Amer. Math. Soc. 39 (1973), 252
The ring of polynomial over a von Neumann regular ring
P. J. McCarthy PDF
Proc. Amer. Math. Soc. 39 (1973), 253-254
A class of partially ordered linear algebras
Ralph DeMarr PDF
Proc. Amer. Math. Soc. 39 (1973), 255-260
A two-color theorem for analytic maps in $\textbf {R}^{n}$
Bryan E. Cain PDF
Proc. Amer. Math. Soc. 39 (1973), 261-266
Commutators as products of squares
Roger C. Lyndon and Morris Newman PDF
Proc. Amer. Math. Soc. 39 (1973), 267-272
Strict radical classes of associative rings
Patrick N. Stewart PDF
Proc. Amer. Math. Soc. 39 (1973), 273-278
Elementary proofs of two theorems on the distribution of numbers $n\theta (\mod 1)$
Adolf Miklavc PDF
Proc. Amer. Math. Soc. 39 (1973), 279-280
Distortion theorems for a special class of analytic functions
Dorothy Browne Shaffer PDF
Proc. Amer. Math. Soc. 39 (1973), 281-287
Additions and corrections to: “On the ideal structure of the algebra of radial functions”
Alan L. Schwartz PDF
Proc. Amer. Math. Soc. 39 (1973), 288-294
On Hardy’s inequality and Laplace transforms in weighted rearrangement invariant spaces
Kenneth F. Andersen PDF
Proc. Amer. Math. Soc. 39 (1973), 295-299
$S$-algebras on sets in $C^{n}$
Donald R. Chalice PDF
Proc. Amer. Math. Soc. 39 (1973), 300-304
Carathéodory distance and convexity with respect to bounded holomorphic functions
Su Shing Chen PDF
Proc. Amer. Math. Soc. 39 (1973), 305-307
On Borel measures and Baire’s class $3$
R. Daniel Mauldin PDF
Proc. Amer. Math. Soc. 39 (1973), 308-312
An extremal problem for the geometric mean of polynomials
E. Beller and D. J. Newman PDF
Proc. Amer. Math. Soc. 39 (1973), 313-317
An alternate characterization of continuity
Bruce D. Smith PDF
Proc. Amer. Math. Soc. 39 (1973), 318-320
On the growth of the Taylor coefficients of automorphic forms
Thomas A. Metzger PDF
Proc. Amer. Math. Soc. 39 (1973), 321-328
Asymptotic inversion of Laplace transforms: a class of counterexamples
John S. Lew PDF
Proc. Amer. Math. Soc. 39 (1973), 329-336
Dirichlet problems for singular elliptic equations
Chi Yeung Lo PDF
Proc. Amer. Math. Soc. 39 (1973), 337-342
Automorphism of von Neumann algebras as point transformations
Charles Radin PDF
Proc. Amer. Math. Soc. 39 (1973), 343-346
Convolutions and absolute continuity
D. A. Lind PDF
Proc. Amer. Math. Soc. 39 (1973), 347-348
A representation formula for harmonic functions
Chin Hung Ching and Charles K. Chui PDF
Proc. Amer. Math. Soc. 39 (1973), 349-352
Shocks violating Lax’s condition are unstable
E. D. Conway and J. A. Smoller PDF
Proc. Amer. Math. Soc. 39 (1973), 353-356
A class of univalent functions
T. R. Caplinger and W. M. Causey PDF
Proc. Amer. Math. Soc. 39 (1973), 357-361
Families of negatively curved Hermitian manifolds
Michael J. Cowen PDF
Proc. Amer. Math. Soc. 39 (1973), 362-366
Criteria for unique metric lines in Banach spaces
E. Z. Andalafte and J. E. Valentine PDF
Proc. Amer. Math. Soc. 39 (1973), 367-370
Effective matchmaking and $k$-chromatic graphs
Alfred B. Manaster and Joseph G. Rosenstein PDF
Proc. Amer. Math. Soc. 39 (1973), 371-378
A generalization of the dog bone space to $E^{n}$
W. T. Eaton PDF
Proc. Amer. Math. Soc. 39 (1973), 379-387
Some relations between semigroups of polyhedra
Ilan Kozma PDF
Proc. Amer. Math. Soc. 39 (1973), 388-394
Pin and Pin′ cobordism
V. Giambalvo PDF
Proc. Amer. Math. Soc. 39 (1973), 395-401
On the representation of nonseparable analytic sets
R. W. Hansell PDF
Proc. Amer. Math. Soc. 39 (1973), 402-408
On the boundedness and unboundedness of certain convolution operators on nilpotent Lie groups
Roe Goodman PDF
Proc. Amer. Math. Soc. 39 (1973), 409-413
Regular closed maps
R. F. Dickman PDF
Proc. Amer. Math. Soc. 39 (1973), 414-416
On the reduction of complex bordism to unoriented bordism
David Copeland Johnson PDF
Proc. Amer. Math. Soc. 39 (1973), 417-420
A topological proof of a theorem of Kneser
Bjorn Friberg PDF
Proc. Amer. Math. Soc. 39 (1973), 421-426
Indecomposable continua in Stone-Čech compactifications
David P. Bellamy and Leonard R. Rubin PDF
Proc. Amer. Math. Soc. 39 (1973), 427-432
Open simple maps and periodic homeomorphisms
John D. Baildon PDF
Proc. Amer. Math. Soc. 39 (1973), 433-436
A metric characterizing Čech dimension zero
K. A. Broughan PDF
Proc. Amer. Math. Soc. 39 (1973), 437-440
Peripherally compact tree-like spaces are continuum-wise connected
Ralph Bennett PDF
Proc. Amer. Math. Soc. 39 (1973), 441-442